MathSciNet Relay Station
MathSciNet bibliographic data
MR2268474 (2008i:47050) 47B33 (32A35 32A36 46E20 47B20 47B35)
MacCluer, Barbara D.; Pons, Matthew A. Automorphic composition operators on Hardy and Bergman spaces in the ball. Houston J. Math. 32 (2006), no. 4, 1121–1132 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement